# SDR COEA2024072405882

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N882FE
- Make and model: Cessna 208B
- Aircraft serial: 0208
- Aircraft time: 12,560 hours, 18,580 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spacer
- Condition: Migrated
- Location: Brake Caliper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 8669, PDX - ONP.  DISCREPANCY: ON TAXI OUT TO RUNUP AREA, THE LEFT BRAKE LOCKED UP. CORRECTIVE ACTION: MAINTENANCE FOUND THE UPPER PISTON PHENOLIC SPACER HAD SLIPPED FREE. REATTACHED THE SPACER AND REASSEMBLED THE BRAKE CALIPER. AIRCRAFT WAS RETURNED TO SERVICE.
